# SDR MWEA97723

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Former
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND UNACCEPT AFT PRESS BULK HORIZ FORMERS LT SIDE STA Z14,24,34,48 AND INBD ATTACH ANGLES.
